# SDR DXTA2024022010945

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,418 hours, 1,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006102
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS BEGAN TO FLASH DURING CRUISE. IT WAS BROUGHT TO OUR ATTENTION BE PAX.  REMOVED FAULTY  FWD EMERGENCY LIGHT BATTERY, P/N: 7450L5-00, S/N: 006102. REMOVED FAULTY AFT EMERGENCY 7450L5-00, S/N: 006097. INSTALLED NEW FWD EMERGENCY LIGHT BATTERY. P/N: 7450LS-00, S/N: 007421. INSTALLED NEW LIGHT AFT BATTERY, EMERGENCY BATTERY P/N: 7450L5-00, S/N: 007209. ALLOWED TO TOP. CHARGE. OPS CHECK GOOD. WORK PERFORMED IAW EMBRAER PHENOM 300 AMM 33-52-01.
